# SDR USAA20091217BB164

- Difficulty date: December 16, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Unwanted Extend
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

MCO FLT 1729  EN ROUTE CLT TO MCO.  SPOILER LIGHT ILLUMINATED.  EICAS MESSAGE SPOILERS DISPLAYED.  WITH SPOILERS SELECTED DOWN.  UNCOMMANDED ROLL TO RIGHT.  RIGHT OUTBOARD SPOILER PANEL FULLY EXTENDED, WOULD NOT STOW/RETRACT.  THE FLIGHT LANDED IN MCO WITHOUT FURTHER INCIDENT.  PLACED SPOILERS 1 AND 12 ON MEL.  FURTHER ACTION PENDING.  (OPEN)
